E-Prints Complutense

On the conformal geometry of transverse Riemann-Lorentz manifolds

Impacto

Descargas

Último año

Aguirre Dabán, Eduardo y Fernandez, V. y Lafuente, J. (2007) On the conformal geometry of transverse Riemann-Lorentz manifolds. Journal of geometry and physics, 57 (7). pp. 1541-1547. ISSN 0393-0440

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

235kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0393044007000046



Resumen

Physical reasons suggested in [J.B. Hartle, S.W. Hawking, Wave function of the universe, Phys. Rev. D41 (1990) 1815-1834] for the Quantum Gravity Problem lead us to study type-changing metrics on a manifold. The most interesting cases are Transverse Rieniann-Lorentz Manifolds. Here we study the conformal geometry of such manifolds.


Tipo de documento:Artículo
Palabras clave:Singularities; Extendability; Metrics
Materias:Ciencias > Física > Física matemática
Ciencias > Matemáticas > Análisis numérico
Código ID:14641
Depositado:17 Abr 2012 10:25
Última Modificación:25 Abr 2016 14:36

Descargas en el último año

Sólo personal del repositorio: página de control del artículo